Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A uniqueness result in conformal mapping


Author: James A. Jenkins
Journal: Proc. Amer. Math. Soc. 22 (1969), 324-325
MSC: Primary 30.40
DOI: https://doi.org/10.1090/S0002-9939-1969-0241619-3
MathSciNet review: 0241619
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bieberbach, Über die konforme Abbildung nahezu kreisförmiger Bereiche, S.-B. Preuss. Akad. Wiss. Berlin, Phys.-Math. Kl. (1924), 181-188.
  • [2] H. G. Eggleston, Convexity, Cambridge Tracts in Mathematics and Mathematical Physics, No. 47, Cambridge University Press, New York, 1958. MR 0124813
  • [3] James A. Jenkins, Univalent functions and conformal mapping, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge, Heft 18. Reihe: Moderne Funktionentheorie, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958. MR 0096806
  • [4] Y. Komatu, A variational problem in conformal mappings of multiply-connected regions, Rigaku 3 (1948), 3-6. (Japanese)
  • [5] G. Pólya and G Szegö, Aufgaben und Lehrsätze aus der Analysis. Vol. II, Springer, Berlin, 1925.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.40

Retrieve articles in all journals with MSC: 30.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0241619-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society